Tuesday, May 5, 2009

Out of whack and confused

Just had to post and share that I have yet to start my period. Am wondering if anyone else who has used the same drugs I did this cycle--Clomid, hCG for trigger, and progesterone gel--has had this problem.

I've read that progesterone gel can delay the start of your period for 2-3 days from the time it's stopped, but I last used it on Thursday night. I've also heard that Clomid can lengthen your luteal phase, but I wouldn't have expected it to lengthen it to 18-19 days. It's now mid-day on Tuesday with no period in sight and no signs that she's on the way (i.e., the usual spotting or cramps I get about 12 hours before).

If I hadn't used OPKs and taken a trigger shot, I would begin to wonder if I ovulated later than I thought. I am 18 DPO today when I've never had a luteal phase longer than 15 days before ever, in nearly two years of charting.

The delay in my period is causing MM to have false hope that maybe last Friday's test was inaccurate and I actually am pregnant. I don't believe that is the case because I don't feel pregnant at all, and I would expect a pregnancy test to be accurate at 14 DPO, so I believe that last Friday's BFN was correct (much as I hate to admit it).

I don't want to take another HPT because I really, really hate seeing that one lone, sad line. It's depressing.

I will probably wait one more day, and if I don't start by tomorrow morning, I will call my RE's office and see what they say. (I'd call today, but I don't want to be perceived as an over-reacting freak. LOL)

4 comments:

  1. I would think that all the medications' effects would have worn off by now. I hope this has a very happy ending for you!

    ReplyDelete
  2. Um ... I took that combination of meds (except progesterone suppositories instead of gel) and it did delay my period, but I got it about 3 days after I stopped the progesterone. My clinic told me to do another HPT if I didn't get my period by 5 days later, so you might consider doing it just in case.

    ReplyDelete
  3. Just ran across your blog and thought I'd mention that it always takes me about 4-5 days after stopping my progesterone shots to start my period. My RE said that is normal but to test again if it has not started in a week. I'm waiting for mine to start now... so nerve racking. I too wish it would all of the sudden be positive : )

    ReplyDelete
  4. I would try another HPT. There is no such thing as false positive, but there is definitely such a thing as a false negative.

    ReplyDelete

I love comments! Just one caution: if you want to leave a negative comment on this blog, I would ask that you question the motive for doing so; I will not publish it. Thanks.